# SDR AWXA200700787

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 23,209 hours, 8,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 8272
- Condition: Failed
- Location: L2 Door
- Part time: 27,325 hours, 10,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EES - LOG# 4149154 -  MX REPORTED THE L2 DOOR EMERGENCY SLIDE BOTTLE PRESSURE LOW.  MX REPLACED THE L2 DOOR SLIDE IAW TASK CARD R1C25305.
